# SDR AT9900194

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 189
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LEFT HAND REAR SPAR LOWER CHORD AFT TANG HAS A CRACK INDICATION AT INBOARD BUTE DOOR THIRD HOLE FROM OUTBOARD END.  STEPPED UP HOLE TO .437, FABRICATED AND INSTALLED BUSHING IAW DC9 SRM 51-10-3 AND SB 57-150 RZ AND DRAWING NR J060173 AND RES NR 99440.
